# SDR SWAA2020061277828

- Difficulty date: May 13, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT MID BULKHEAD SUPPORT ANGLE AT BS 500D S-21L.  REMOVED AND REPLACED SUPPORT ANGLE AT LT MID BULKHEAD BS 500D S-21L PER REF SRM 51-40-02-0G-0 AND DWG 143A7902; SRM 51-40-02-0G -0.
